Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

i have noticed frequent periods,i take avil 25mg daily to

i have noticed frequent periods,i take avil 25mg daily to sleep what are the risks? is my period problem is related.i am 36 yrs old female.

Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
The frequent periods or irregular periods can be due to hormonal problem in your body for which you need to consult a Gynaecologist for examination and treatment.It does not have any relation with your using Avil25.Also you need to understand that Avil 25 is a antihistaminic that is anti allergic and the side effect is drowsiness or sleepiness.So you have to immediately stop taking it to avoid serious side effects.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor